# SDR CA000802016

- Difficulty date: July 15, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Antenna
- Part number: 597257
- Condition: Missing
- Location: Rt Top Fuselage
- Part time: 12,649 hours
- Component: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 1) COMING UP THE STEP LADDER TO REPLACE ELT FOR ANNUAL CERTIFICATION AND BATTERY DUE CAR 625 APP. C PARA 11A).  MECHANIC/AME NOTICED ELT ANTENNA MISSING.  BROKEN FLUSH AT BASE NUT TO FUSELAGE SKIN AND DOUBLER.  REPLACED WITH NEW KIT NR 455-9000 REV D. - 110-324 REV A ANTENNA WHIP W/INDUCTOR - 611-6013-10 REV A COAX CABLE NARCO.
